# SDR SWAA2012060804766

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 29,734 hours, 20,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: B5230
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L2-761 & L2-765.  REMOVED AND REPLACED BATTERY & CHARGER PER MM.
